Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Loss of appetite, headaches and vomiting after having typhoid and sinusitis. Need diet advice

hello i want 2 ask that i had typhoid fever from dec 12 to feb 13.i ve recoverd much but still when weather gets cold i suffer appetite loss,vomitting and frequent headaches. and i want to mention that alongwith typhoid i hat senusitus as well. can you help me out of this problem?suggest some diet plan or anything you feel better. thanks
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you need a regular check up to look for cause of appetite loss because it is unusual to have symptoms persist 6 months after disease.

Rest I think you should have an energy rich diet with balanced amount of all macronutrients. Add fruits to your diet which will be a source of instant energy for you.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor